Cart (Loading....) | Create Account
Close category search window
 

Hermitian Self-Dual Abelian Codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Jitman, S. ; Dept. of Math., Silpakorn Univ., Nakhon Pathom, Thailand ; San Ling ; Sole, P.

Hermitian self-dual abelian codes in a group ring Fq2[G], where Fq2 is a finite field of order q2 and G is a finite abelian group, are studied. Using the well-known discrete Fourier transform decomposition for a semisimple group ring, a characterization of Hermitian self-dual abelian codes in Fq2[G] is given, together with an alternative proof of necessary and sufficient conditions for the existence of such a code in Fq2[G], i.e., there exists a Hermitian self-dual abelian code in Fq2[G] if and only if the order of G is even and q = 2l for some positive integer l. Later on, the study is further restricted to the case where F22l [G] is a principal ideal group ring, or equivalently, G ≅ A⊕Z2k with 2 ≠ |A|. Based on the characterization obtained, the number of Hermitian self-dual abelian codes in F22l [A⊕Z2k] can be determined easily. When A is cyclic, this result answers an open problem of Jia et al. concerning Hermitian self-dual cyclic codes. In many cases, F22l [A⊕Z2k] contains a unique Hermitian self-dual abelian code. The criteria for such cases are determined in terms of l and the order of A. Finally, the distribution of finite abelian groups A such that a unique Hermitian self-dual abelian code exists in F22l [A ⊕ Z2] is established, together with the distribution of odd integers m such that a unique Hermitian self-dual cyclic code of length 2 m over F22l exists.

Published in:

Information Theory, IEEE Transactions on  (Volume:60 ,  Issue: 3 )

Date of Publication:

March 2014

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.